Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

After undergoing 4 miscarriages what could be the reason for feeling sick ,breast producing milk and also thick dark brown smelly discharge ?

Hi, i hope you can relieve me off this huge weight on my mind, i am a 27 year old female, 1 healthy daughter 3 and a half and otherwise in good health myself. My probem is, over the past 15 months had 4 misscaraiges.... 1st - 11 weeks, 2nd- 7 weeks, 3rd - 9 weeks and the 4th- 11 and half weeks (day before my scan) twice i have been to drs and been scanned after to mae sure everything had come away. This has mentaly drained me and i decided to go on the depo injection to try giving myself and my body time to recover, 4 months ago i had the depo due last month but decided against it as it was making my moods unbareable and causing strain on family life. So now one month after 2nd inj was due i am producing milk from my breasts, feeling sick, tired ALL the time and have a thick dark brown/red discharge which i can smell... my partner says i dont but i am sure he is just trying to make me feel better, i do want to attempt a natural pregnancy again at some point in the future. What could the problem be? Am i right to be worried? Thank you in advance
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The problems you are having are commonly seen with depo injections. It will take some time to recover. But it will recover on its own. You need not take any treatment for this as hormones given will further have their own side effects.
Dr. Rakhi Tayal
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor